# SDR DLM88030427

- Difficulty date: May 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 29,323 hours, 22,664 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 591214186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE WAS FOUND WITH A CRACK NEAR CANTED FS 1474.  THE CRACK WAS REMOVED WITH A TRIMOUT TO THE HORIZONTAL FLANGE OF THE ANGLE.  THE AREA WAS REPAIRED WITH A STEEL REPAIR ANGLE PER ER/A 384977-14, REV A.
